Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/10045
Title: On the Courant-Fischer theory for Krein spaces
Authors: Bebiano, N. 
Nakazato, H. 
Providência, J. da 
Keywords: Krein space; J-Hermitian matrix; Rayleigh ratio; Courant-Fischer theory
Issue Date: 2009
Citation: Linear Algebra and its Applications. 430:7 (2009) 1867-1876
URI: http://hdl.handle.net/10316/10045
DOI: 10.1016/j.laa.2008.10.013
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
ficheiro.pdf158.01 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

2
checked on Nov 9, 2022

WEB OF SCIENCETM
Citations

2
checked on Aug 2, 2022

Page view(s) 50

352
checked on Nov 28, 2022

Download(s)

179
checked on Nov 28, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.